# SDR DXTA2011012104424

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- Aircraft time: 2,261 hours, 1,540 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE GEAR HANDLE WOULD NOT MOVE.  RECEIVED WOW MISCOMPARE MESSAGE.  AFTER A FEW MINUTES THE CAS MESSAGE WENT OUT.  RAISED THE GEAR HANDLE: NOSE LIGHT EXTINGUISHED, RT AND LT MAIN AND RED UNLOCK LIGHT REMAINED ON.  PUT THE GEAR HANDLE BACK DOWN.  FOUND WHEEL SQUAT SWITCH NOT MAKING CONTACT DUE TO NOSE STRUT EXTENSION.  SERVICED NOSE STRUT IAW MM 32-20-00.  PERFORMED NUMEROUS GEAR SWINGS WITH NO DEFECTS NOTED.
